# SDR SWAA2020101419422

- Difficulty date: September 29, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 20,442 hours, 9,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7500
- Condition: Corroded
- Location: Bs 500-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 500+15 TO 500I L/H FLOOR SUPT Z ANGLE UPPER SURFACE CORRODED AT LBL24 AND WL157 / BLENDED CORROSION ON FWD CARGO L/H Z ANGLE FROM STA 500+15 TO STA 500I IAW B737 SRM 51-10-02-0G-0. FOUND TO BE MULTIPLE AREAS OUT OF LIMITS ORIG .040' REMAIN .035' LOSS .005' IAW B737 SRM 53-00-53-1A-2. REMOVED OUT OF LIMITS Z ANGLE FROM STA 490 TO 500I IAW B737 SRM 51-4-02-0G-0 + 53-00-53-2R-5. FABRICATED NEW SECTION IAW B737 SRM 53-00-3-2R-5 & BOEING DWG 143A4500 REV-. INSTALLED NEW SECTION IAW B737 SRM 51-40-02-0G-0; 53-00-53-2R-5 & BOEING 143A7500 REV -. APPLIED CIC IAW B737 AMM 51-21-91-620-802. P/N 143A7501-187
